Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 153, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 29, 2008, 3:30 PM CDT for Clark County, Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2008, 3:30 PM CDT (20:30 UTC)
- Expired
- Jul 29, 2008, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Clark County, WI
The radar
The La Crosse radar (KARX), 129 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 3:50 PM CDT | HAIL 0.25 | Riplinger, WI | |
| Jul 29, 4:03 PM CDT | HAIL 0.25 | 2 S Riplinger, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 292030 SVRARX WIC019-292115- /O.NEW.KARX.SV.W.0153.080729T2030Z-080729T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 330 PM CDT TUE JUL 29 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLARK COUNTY IN CENTRAL WISCONSIN... * UNTIL 415 PM CDT * AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LONGWOOD...OR 19 MILES NORTH OF NEILLSVILLE...MOVING EAST AT 28 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ATWOOD AROUND 340 PM... RIPLINGER AND CURTISS AROUND 345 PM... ABBOTSFORD AND DORCHESTER AROUND 355 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4474 9031 4473 9063 4503 9062 4503 9031 TIME...MOT...LOC 2030Z 262DEG 24KT 4484 9055 $$ RABERDING
4 follow-up statements
000 WWUS53 KARX 292039 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 339 PM CDT TUE JUL 29 2008 WIC019-292115- /O.CON.KARX.SV.W.0153.000000T0000Z-080729T2115Z/ CLARK WI- 339 PM CDT TUE JUL 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN CLARK COUNTY... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COUNTY K AND CAPITAL ROAD...OR 20 MILES NORTH OF NEILLSVILLE... MOVING EAST AT 26 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RIPLINGER AROUND 345 PM... ABBOTSFORD AND DORCHESTER AROUND 355 PM... LAT...LON 4474 9031 4473 9063 4503 9062 4503 9031 TIME...MOT...LOC 2039Z 270DEG 22KT 4484 9047 $$ RABERDING
000 WWUS53 KARX 292046 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 346 PM CDT TUE JUL 29 2008 WIC019-292115- /O.CON.KARX.SV.W.0153.000000T0000Z-080729T2115Z/ CLARK WI- 346 PM CDT TUE JUL 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN CLARK COUNTY... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIPLINGER...OR 20 MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 22 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... UNITY AROUND 355 PM... LAT...LON 4474 9031 4473 9063 4503 9062 4503 9031 TIME...MOT...LOC 2046Z 283DEG 19KT 4481 9038 $$ RABERDING
000 WWUS53 KARX 292057 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 357 PM CDT TUE JUL 29 2008 WIC019-292115- /O.CON.KARX.SV.W.0153.000000T0000Z-080729T2115Z/ CLARK WI- 357 PM CDT TUE JUL 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN CLARK COUNTY... AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIPLINGER...OR 19 MILES NORTHEAST OF NEILLSVILLE...MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EXTREME EAST CENTRAL CLARK COUNTY AT 410 PM LAT...LON 4474 9031 4473 9063 4503 9062 4503 9031 TIME...MOT...LOC 2057Z 293DEG 17KT 4479 9038 $$ RABERDING
000 WWUS53 KARX 292109 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 409 PM CDT TUE JUL 29 2008 WIC019-292118- /O.EXP.KARX.SV.W.0153.000000T0000Z-080729T2115Z/ CLARK WI- 409 PM CDT TUE JUL 29 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY EXPIRES AT 415 PM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. LAT...LON 4474 9031 4473 9063 4503 9062 4503 9031 TIME...MOT...LOC 2108Z 293DEG 17KT 4477 9031 $$ RABERDING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:17 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 29, 3:17 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 317 PM CDT TUE JUL 29 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA CHANCES THIS EVENING AND AGAIN LATE WED NIGHT INTO FRI...TEMPERATURES THRU THE PERIOD. DATA ANALYSIS AT 18Z HAD LOW PRESSURE CENTERED OVER WESTERN ONT WITH A COLD FRONT SOUTH TO NEAR KDLH-KRGK-KMCW...MOVING SLOWLY EAST. DEW POINTS IN THE UPPER 60S-MID 70S ALONG/AHEAD OF THE FRONT...IN THE MID 50S TO MID 60S BEHIND IT. VIS IMAGERY/SFC OBS SHOWED CONSIDERABLE CLOUDS AHEAD OF THE FRONT...WITH SUNNY/MOSTLY SUNNY SKIES ACROSS MUCH OF MN BEHIND IT. PER WV/VIS IMAGERY...REMNANTS OF DOLLY CONTINUED TO SPIN OVER KS...EXTENDING THEIR INFLUENCE/SHRA/ TSRA INTO SOUTHERN IA/NORTHERN MO. AREA STUCK BETWEEN DOLLY REMNANT AND UPPER LOW/TROUGH SPINNING OVER WESTERN ONT. LAPS SFC BASED CAPE OF 1.5 TO 3K J/KG ALONG/AHEAD OF THE FRONT...BUT FRONT RATHER VOID OF CONVECTION SOUTH OF KMDZ EARLY THIS AFTERNOON. NO LARGE ERRORS NOTED WITH 29.12Z NAM/GFS INITIALIZATIONS. NAM/GFS PRESENT REASONABLY SIMILAR SOLUTIONS FOR THE AREA TONIGHT INTO FRI NIGHT. DPROG/DT OF 500MB HGTS AT 29.12Z SHOWED NAM/GFS RUNS OF 27.12Z AND 28.12Z VERIFIED QUITE WELL. ONLY NOTABLE TRENDS ARE GFS WITH A BIT BETTER RUN-TO-RUN CONSISTENCY AND BOTH WERE A BIT WEAK WITH THE SHORTWAVE NEAR LK WINNIPEG. THRU 36HRS TREND IS A BIT SLOWER WITH THE LK WINNIPEG SHORTWAVE TROUGH PROGRESSING TO EASTERN ONT AND STRONGER WITH TROUGHING NEAR THE BC COAST. FOR 36-60HRS TREND IS TOWARD A BLEND OF 28.12Z RUNS AS HGTS/RIDGING ALOFT BUILD ACROSS THE NORTH-CENTRAL CONUS...WITH POOR CONSISTENCY TO 27.12Z GFS RUN. TREND IS SLOWER/STRONGER WITH ENERGY APPROACHING THE OR/WA COAST. FOR 60-84HRS TREND IT TOWARD STRONGER RIDGING ALOFT ACROSS THE UPPER MIDWEST. TREND REMAINS STRONGER WITH SHORTWAVE TROUGHING INTO THE NORTHERN ROCKIES. SIGNIFICANT TIMING DIFFERENCES DEVELOP WITH THIS TROUGHING BY 00Z SAT BUT THESE DIFFERENCES APPEAR TO HAVE LITTLE IMPACT ON OUR AREA THRU FRI NIGHT. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED BOTH MODELS REASONABLE WITH THE SFC MASS FIELDS. PER WV IMAGERY...GFS A BIT BETTER WITH ITS DEPICTIONS OF THE DOLLY REMNANTS AND STRENGTH OF THE SHORTWAVE OVER WESTERN ONT. A BLEND OF NAM/GFS LOOKED BEST WITH THE 12Z-18Z PRECIP ACROSS THE CENTRAL CONUS...WITH SLIGHT EDGE TO GFS. 18Z DATA POINTS TO FAVORING GFS THIS CYCLE. ALSO...28.12Z GFS RUN WAS ONE OF FEW MODELS WITH CONVECTION IN NORTHERN MN/WI AT 29.12Z. OVERALL...FAVORED A MODEL/ ENSEMBLE COMPROMISE...WEIGHTED TOWARD GFS...THIS CYCLE. FORECAST CONFIDENCE REMAINS IN THE AVERAGE RANGE. FOR THE SHORT TERM...COLD FRONTAL BOUNDARY CONTINUES TO PUSH SLOWLY SOUTHEAST ACROSS THE AREA THIS EVENING. CIRCULATION AND SFC BUBBLE HIGH WITH REMNANTS OF DOLLY HOLD UP THE SOUTHWARD PROGRESS OF THE FRONT ACROSS NORTHERN IA/NEAR IL/WI BORDER LATER TONIGHT/EARLY WED. WEAK CONVERGENCE/LIFT WITH THE FRONT THIS EVENING AS IT PUSHES INTO AN AIRMASS WITH 500-1500 J/KG MIXED LAYER CAPE. HOWEVER AREA UNDER RIGHT EXIT REGION OF 300MB JET AND THIS MAY CONTINUE TO LIMIT CONVECTION ALONG THE FRONT THIS EVENING. CONSENSUS OF LOCAL/REGIONAL WRF MODELS INDICATE WIDELY SCT SHRA/TSRA INTO THE EVENING WITH THE FRONT...WITH SMALL CHANCE POP OVER ROUGHLY SOUTHEAST HALF OF THE FORECAST AREA LOOKING GOOD. WEAK HIGH PRESSURE AND DRIER/MORE STABLE AIRMASS SETTLE OVER THE AREA FOR LATER TONIGHT/WED. WITH FRONTAL BOUNDARY POTENTIALLY HUNG UP ACROSS THE SOUTH END OF THE FORECAST AREA WED...AND RATHER MOIST/UNSTABLE AIRMASS SOUTH OF IT. CONFIDENCE FOR THE DETAILS REMAINS QUITE LOW AND LEFT WED AFTERNOON/EVENING DRY FOR NOW. BOUNDARY STARTS TO LIFT NORTH AS A WARM FRONT WED NIGHT...BUT MOISTURE TRANSPORT/CONVERGENCE INTO THE BOUNDARY REMAINS WEAK. MAY YET NEED A SMALL SHRA/TSRA CHANCE WED NIGHT...BUT WITH WEAK FORCING SIGNALS AND POOR CONSENSUS AMONG MODELS FOR CONVECTION IN THE AREA WED NIGHT ALSO LEFT THIS PERIOD DRY FOR NOW. BOUNDARY/ LOW LEVEL CONVERGENCE STRENGTHEN...INSTABILITY INCREASES ON THU AS THE FRONT LIFTS NORTH INTO THE AREA. ADDED A SMALL SHRA/TSRA CHANCE TO WESTERN PORTIONS OF FORECAST AREA ON THU...CLOSER TO STRONGER LOW LEVEL MOISTURE TRANSPORT/THETA-E CONVERGENCE. WEAK SHORTWAVE PUSHES THRU THE UPPER RIDGE AXIS THU NIGHT WITH A WEAK LOW MOVING INTO SOUTHERN MN/NORTHERN IA. DEEPER CONVERGENCE /COUPLED WITH THE FRONTAL BOUNDARY/ ACCOMPANIES THESE FEATURES. INCREASING MODEL SIGNAL/CONSENSUS FOR A CONVECTIVE COMPLEX TO FIRE OVER CENTRAL MN THU NIGHT...WITH NORTHWEST FLOW ALOFT/CORFIDI VECTORS CARRYING IT SOUTHEAST TOWARD THE AREA LATER THU NIGHT. HIGHER SHRA/TSRA CHANCES MAY BE IN ORDER FOR LATER THU NIGHT IF THESE SIGNALS/TRENDS CONTINUE. DEPENDING ON WHERE FRONTS AND THE WAVE OF LOW PRESSURE END UP FRI...A SHRA/TSRA CHANCE MAY ALSO BE IN ORDER FOR FRI. FORCING/ MOISTURE TRANSPORT LOOK FOCUSED WEST OR SOUTH OF THE FORECAST AREA FRI NIGHT FOR THIS TO BE A DRY PERIOD. GUIDANCE LOWS FOR TONIGHT SIMILAR AND REASONABLE. WITH UNCERTAINTY IN THE FINER BOUNDARY/CONVECTIVE DETAILS...TRENDED TOWARD A BLEND OF GUIDANCE LOWS/HIGHS FOR WED THRU THU NIGHT AND FRI NIGHT. FAVORED COOLER GFS MEX-MOS HIGHS FOR FRI...WHICH BLENDS WELL WITH SURROUNDING GRIDS. .LONG TERM...SATURDAY THROUGH TUESDAY 29.00Z MEDIUM RANGE MODELS/ENSEMBLES IN REASONABLY GOOD AGREEMENT WITH THE LONG-WAVE PATTERN THROUGH THE PERIOD. TROUGHS ON THE COASTS WITH RIDGING OVER CENTRAL NOAM ON SAT...TRANSITIONING TO WESTERN CONUS RIDGING AND EASTERN CONUS/NOAM TROUGHING BY TUE. SOME DIFFERENCES WITH THE TIMING/STRENGTH OF SHORTWAVES THRU THE FLOW IN DAYS 4-7...BUT THIS NOT UNUSUAL. THUS FORECAST CONFIDENCE AVERAGE FOR THE SAT THRU TUE PERIOD. HGTS/TEMPS ALOFT QUITE WARM FOR SAT WITH AIRMASS CAPPED UNDER THE UPPER LEVEL RIDGING AND THE WARM FRONT LIFTING NORTH OF THE AREA...HOWEVER LEFT SMALL -SHRA/TSRA CHANCES SAT/SAT NIGHT ACROSS THE NORTH END OF THE FORECAST AREA TO BLEND WITH NEIGHBORING GRIDS. 850MB TEMPS WARM INTO THE +22 TO +24C RANGE SAT AS LOW PRESSURE LIFTS NORTH OF THE AREA...FOR A VERY WARM DAY. COLD FRONT BEHIND THE LOW SLIPS INTO THE AREA ON SUN...BUT TIMING DIFFERENCES BEGIN TO APPEAR. LIMITING FORCING/LIFT WITH THIS FRONT AS IT TRIES TO SLIDE SOUTH UNDER THE MID/UPPER LEVEL RIDGING WITH LITTLE SUPPORT. SOME CONCERN FOR HOW FAR SOUTH THE FRONT MAY GET... BUT WITH FRONT TRYING TO SLIDE INTO A MOIST/UNSTABLE AIRMASS A SMALL SHRA/TSRA CHANCE ON SUN LOOKS GOOD. MODEL/ENSEMBLE CONSENSUS THEN HANGS THIS FRONT UP JUST SOUTH OF THE FORECAST AREA FOR MON/TUE. SFC WAVES EXPECTED TO TRAVEL EAST ALONG THE FRONT AS HGTS ALOFT FALL WITH THE PATTERN CHANGES TO TROUGHING OVER THE CENTRAL/EASTERN CONUS. POTENTIAL FOR ENHANCED MOISTURE TRANSPORT/CONVERGENCE INTO/OVER THIS BOUNDARY BY MON/TUE...TRAINING TYPE SHRA/TSRA AND LOCALLY HEAVY RAINS. CHANCES FOR SHRA/TSRA MON/TUE REASONABLE FOR NOW. TEMPS RETURN TO MORE NEAR NORMAL VALUES FOR MON/TUE AS HGTS ALOFT FALL AND 850-700MB TEMPS COOL UNDER THE DEVELOPING TROUGHING. FAVORED A BLEND OF GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS THRU THE PERIOD. && .AVIATION...TONIGHT AND WEDNESDAY 18Z SURFACE ANALYSIS SHOWS COLD FRONT EXTENDING FROM NORTHEAST MINNESOTA TO SOUTH CENTRAL MINNESOTA. SURFACE DEW POINTS HAVE RISEN INTO THE LOWER 70S AHEAD OF THE FRONT. THIS BOUNDARY WILL MOVE ACROSS THE TAF SITES THROUGH THE AFTERNOON HOURS. ISOLATED TO SCATTERED CONVECTION TO DEVELOPED OUT AHEAD OF IT...MAINLY AFFECTING THE KLSE TAF SITE. HAVE INCLUDED VCTS TO COVER THIS SCENARIO WITH ONLY CB AT KRST AS MAIN CONVECTION TO BE TO THE EAST OF THE THE TAF SITE. VFR CEILINGS TO PERSIST THOUGH THE AFTERNOON WITH LOCAL IFR POSSIBLE IN ANY STORMS. HIGH PRESSURE THEN BUILDS IN TONIGHT WITH CLEARING SKIES BY 02Z WHICH WILL CONTINUE THROUGH 18Z WEDNESDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...RRS AVIATION..........RABERDING
Hazardous weather outlook, Jul 29, 11:52 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1152 AM CDT TUE JUL 29 2008 MNZ079-088-096-WIZ017-029-032>034-041>044-053-301100- ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR- TREMPEALEAU-VERNON-WABASHA-WINONA- 1152 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST...CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING... BRINGING A THREAT FOR MORE THUNDERSTORMS. THE AIRMASS ACROSS THE AREA WILL BECOME SOMEWHAT UNSTABLE THROUGH THE AFTERNOON HOURS...ALLOWING SOME OF THE STORMS TO BECOME STRONG. ISOLATED SEVERE STORMS ARE POSSIBLE DURING THE HEAT OF THE DAY. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS...MAINLY BETWEEN 2 AND 8 PM. THE COLD FRONT AND ANY STORMS WILL MOVE EAST OF THE AREA DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCES FOR RAIN WILL COME LATER IN THE WEEK...AS SEVERAL WEAK DISTURBANCES MOVE INTO THE REGION. ISOLATED STORMS COULD OCCUR THURSDAY NIGHT...WITH BETTER CHANCES FOR THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER TODAY...ESPECIALLY IN AREAS ALONG AND TO THE NORTH OF A LAKE CITY MINNESOTA...TO VIROQUA WISCONSIN LINE BETWEEN 2 PM AND 8 PM. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ086-087-094-095-WIZ054-055-061-301100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD- GRANT-HOWARD-MITCHELL-MOWER-OLMSTED-RICHLAND-WINNESHIEK- 1152 AM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON...BRINGING A THREAT FOR SOME THUNDERSTORMS. HOWEVER...THE BEST INSTABILITY AND WIND PROFILES WILL BE FOUND TO THE EAST AND NORTH OF THE AREA. ALTHOUGH ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE...THEY SHOULD REMAIN BELOW SEVERE LIMITS...THE MAIN THREAT FOR THE STRONG STORMS IS BETWEEN 2 AND 6 PM. THE COLD FRONT AND ANY STORMS WILL MOVE EAST OF THE AREA DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCES FOR RAIN WILL COME LATER IN THE WEEK...AS SEVERAL WEAK DISTURBANCES MOVE INTO THE REGION. ISOLATED STORMS COULD OCCUR THURSDAY NIGHT...WITH BETTER CHANCES FOR THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MW/JLR
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:34 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 25 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.